Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The localization of the strict topology via bounded sets


Author: J. R. Dorroh
Journal: Proc. Amer. Math. Soc. 20 (1969), 413-414
MSC: Primary 46.25
DOI: https://doi.org/10.1090/S0002-9939-1969-0235412-5
MathSciNet review: 0235412
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 0105611 (21:4350)
  • [2] H. S. Collins, Completeness and compactness in linear topological spaces, Trans. Amer. Math. Soc. 79 (1955), 256-280. MR 0069386 (16:1030a)
  • [3] H. S. Collins and J. R. Dorroh, Remarks on certain function spaces, Math. Ann. 176 (1968), 157-168. MR 0222644 (36:5694)
  • [4] J. R. Conway, The strict topology and compactness in the space of measures. II, Trans. Amer. Math. Soc. 126 (1967), 474-486. MR 0206685 (34:6503)
  • [5] J. R. Dorroh, Semi-groups of maps in a locally compact space, Canad J. Math. 19 (1967), 688-696. MR 0229203 (37:4777)
  • [6] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 0193469 (33:1689)
  • [7] F. D. Sentilles, Kernel representations of operators and their adjoints, Pacific J. Math. 23 (1967), 153-162. MR 0216312 (35:7147)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235412-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society